Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

September 21, 2012Johnson County, Morgan County, Indiana

NWS Indianapolis, IN issued this special weather statement at Sep 21, 2012, 8:49 PM EDT for Johnson County, Morgan County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2012, 8:49 PM EDT (00:49 UTC)
Expired
Sep 21, 2012, 9:15 PM EDT
In force
26 min
Issued by
NWS Indianapolis, IN

Counties Johnson County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WWUS83 KIND 220049
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 PM EDT FRI SEP 21 2012

INZ054-055-220115-
JOHNSON-MORGAN-
849 PM EDT FRI SEP 21 2012

...STRONG THUNDERSTORM ADVISORY FOR JOHNSON AND NORTHEASTERN MORGAN
COUNTIES UNTIL 915 PM EDT...

AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOORESVILLE...OR 21 MILES SOUTHWEST OF
INDIANAPOLIS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 TO 55 MPH ARE 
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENWOOD...
  FRANKLIN...
  WAVERLY...
  BARGERSVILLE...
  TRAFALGAR...
  NEW WHITELAND...
  WHITELAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3948 8650 3963 8646 3964 8619 3963 8598
      3938 8596
TIME...MOT...LOC 0049Z 281DEG 35KT 3955 8636

$$

RYAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Sep 21, 7:09 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Sep 21, 7:09 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
709 PM EDT FRI SEP 21 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 236 PM EDT FRI SEP 21 2012

A SURFACE WAVE IS EXPECTED TO RIDE ALONG A FRONTAL SYSTEM ACROSS
CENTRAL INDIANA THIS EVENING RESULTING IN SHOWERS AND ISOLATED
EVENING THUNDERSTORMS ESPECIALLY ACROSS NORTHEASTERN SECTIONS OF
CENTRAL INDIANA. IT WILL BE MUCH COOLER ON SATURDAY WITH A CHANCE OF
SHOWERS ACROSS THE NORTHERN HALF OF CENTRAL INDIANA AS AN UPPER WAVE
PASSES ACROSS NORTHERN INDIANA. THEN...EXPECT DRY WEATHER WITH MUCH
BELOW NORMAL TEMPERATURES THROUGH MONDAY AS HIGH PRESSURE BUILDS IN
FROM THE CANADIAN PRAIRIES. AFTERNOON TEMPERATURES ARE ONLY EXPECTED
TO REACH THE 60S. NORTHERN SECTIONS WILL ONLY SEE THE UPPER 50S
THROUGH SUNDAY. MEANWHILE AREAS AWAY FROM THE CITY SHOULD BOTTOM OUT
IN THE 30S SATURDAY NIGHT AND SUNDAY NIGHT. PATCHY FROST WILL BE
POSSIBLE ESPECIALLY SUNDAY NIGHT. THUNDERSTORM CHANCES WILL RETURN
BY MONDAY NIGHT AS A FRONT DROPS DOWN FROM THE NORTH. TEMPERATURES
WILL WARM BACK INTO THE 70S BY TUESDAY AS HIGH PRESSURE SHIFTS TO
THE EAST COAST ALLOWING RETURN FLOW FROM THE GULF OF MEXICO.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 150 PM EDT FRI SEP 21 2012

MAIN CHALLENGE TO THE NEAR TERM WILL BE POPS AND POTENTIAL FOR
SEVERE WEATHER AS A SURFACE WAVE SLIDES EAST ALONG A FRONTAL
BOUNDARY ACROSS CENTRAL INDIANA.

MODELS ARE IN PRETTY GOOD AGREEMENT ON BRINGING A 40 PLUS KNOT LOW
LEVEL JET INTO SOUTHERN INDIANA THIS EVENING. MODELS WERE ALSO
AGREEING ON STRONG ISENTROPIC LIFT ON THE 305K LEVEL WITH LOW
CONDENSATION PRESSURE DEFICITS ON THE COOL SIDE OF THE FRONT ACROSS
NORTHEASTERN PARTS OF OUR FORECAST AREA. 80 PLUS KNOT UPPER JET
ACROSS NORTHERN INDIANA MAY ALSO HELP THINGS ALONG. INSTABILITY
PROGS SHOWING SOME WEAK INSTABILITY AT 00Z...AND VISIBLE SATELLITE
TRENDS WERE SHOWING SOME BREAKS IN THE CLOUDS ACROSS ILLINOIS WITH
MID AND UPPER 50 DEW POINTS ADVECTING NORTH THERE. THIS COMBINED
WITH DEEP SPEED SHEAR AND 30 KNOT LOW LEVEL DIRECTIONAL SHEAR WOULD
LEND CREDENCE TO THE STORM PREDICTION CENTER DAY 1 SLIGHT RISK
ACROSS OUR WESTERN COUNTIES THIS AFTERNOON AND EVENING. THUS...WOULD
NOT BE TOO SURPRISED TO SEE AN ISOLATED TORNADO THERE.

HPC QPF LOOKS PRETTY GOOD WITH AROUND A HALF INCH ACROSS OUR
NORTHEAST TAPERING TO AROUND A QUARTER INCH ELSEWHERE. THE RAIN
SHOULD BE ENDING OVERNIGHT FROM SOUTHWEST TO NORTHEAST AS THE FRONT
MOVES AWAY AND A DRY SLOT MOVES IN FROM THE SOUTHWEST.

STRONG COLD ADVECTION AND DECREASING CLOUD COVER FAVORS THE
COOLER GFS MOS TONIGHT.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
ISSUED AT 150 PM EDT FRI SEP 21 2012

THE MAIN FOCUS OVER THE SHORT TERM WILL BE ON POPS ON SATURDAY ALONG
WITH TEMPERATURES...AND FROST POTENTIAL MAINLY SUNDAY OVERNIGHT.
MODELS ALL IN GOOD AGREEMENT ON PERSISTENT HUDSON BAY VORTEX WITH
UPPER WAVES DROPPING AROUND THE BASE OF THE ASSOCIATED TROUGH.
MODELS HAVE ONE SUCH WAVE MOVING TO NEAR SOUTH BEND BY 18Z SATURDAY
WITH A COMPACT AREA OF DEEPER MOISTURE ASSOCIATED WITH IT. THIS
SUGGESTS LIGHT QPF ACROSS OUR NORTH PER THE MODELS LOOKS GOOD. WILL
USE ALLBLEND. BY SATURDAY NIGHT...THERE SHOULD BE LITTLE CLOUD COVER
AS CANADIAN HIGH PRESSURE BUILDS IN. SUNDAY NIGHT WILL FIND THE
SURFACE HIGH NEAR LOUISVILLE WITH LIGHT TO CALM WINDS AND CLEAR
SKIES. THIS COULD ALLOW PATCHY FROST EXCEPT NEAR THE CITY.

MOS TEMPERATURES PRETTY CLOSE THROUGH THE PERIOD AND APPEARS
REASONABLE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 228 PM EDT FRI SEP 21 2012

SEVERAL WAVES WILL MOVE THROUGH THE MAIN FLOW...AN UPPER LEVEL
TROUGH...THROUGH MUCH OF THE LONG TERM. WHILE MODELS SHOW SOME
SLIGHT DIFFERENCES IN THE DETAILS...ALL SHOW A FRONT WILL MOVE INTO
CENTRAL INDIANA AND STALL OUT OVER THE AREA. THIS WILL KEEP CHANCES
FOR SHOWERS AND THUNDERSTORMS /DUE TO THE PRESENCE OF AT LEAST
ELEVATED INSTABILITY/ IN THE FORECAST FROM MONDAY NIGHT THROUGH
WEDNESDAY NIGHT. FROM THURSDAY ON THE MODELS SHOW MORE VARIABILITY.
0Z ECM SHOWS THE FRONT SLOWLY MOVING THROUGH THE AREA TUE AND WEDS
AND WASHING OUT SOUTH OF THE AREA ON THU WITH DRY WEATHER HERE AND
HIGH PRESSURE BUILDING IN. GFS ENSEMBLE AVERAGE SHOWS THE FRONT
STILL ACROSS THE AREA ON THURSDAY AND NOT SHOVED SOUTH UNTIL THU
NIGHT. 12Z GFS IS A LITTLE SLOWER THAN 0Z ECMWF AND ALSO BRINGS
ANOTHER WAVE UP FROM THE SOUTHWEST LATE THURSDAY NIGHT/FRIDAY
MORNING. WITH WIDE SPREAD IN THE ENSEMBLES FROM THURSDAY ON WILL
STICK WITH ALLBLEND AND KEEP SLIGHT CHANCES IN THE SOUTH DURING THAT
TIME.

AS FAR AS TEMPERATURES ARE CONCERNED WENT WITH ALLBLEND FOR HIGHS
GENERALLY IN THE UPPER 60S TO MIDDLE 70S UNTIL FRIDAY...BUT WOULD
NOT BE SURPRISED TO SEE A TIGHTER GRADIENT ACROSS THE AREA DEPENDING
ON WHERE THE FRONT SETS UP. ALLBLEND LOWS IN THE 50S LOOK GOOD WITH
SOME CLOUD COVER GIVEN THE FRONT.

&&

.AVIATION /DISCUSSION FOR THE 22/00Z TAFS/...
ISSUED AT 709 PM EDT FRI SEP 21 2012

MAINLY VFR THROUGH THE PERIOD...EXCEPT FOR POSSIBLE RESTRICTIONS IN
SHOWERS OR THUNDERSTORMS EARLY.

FAIRLY POTENT LOW PRESSURE SYSTEM WILL PUSH ACROSS THE AREA THIS
EVENING. SOME THUNDERSTORMS WILL THREATEN THE SITES...BUT WILL ONLY
USE VCTS AS ONLY PERSISTENT STORM WILL CLEAR THE SITE BY
00Z...ALTHOUGH ADDITIONAL STORMS ARE UPSTREAM.

WINDS WILL COME AROUND TO WEST OR NORTHWEST LATER IN THE
PERIOD...WITH GUSTS TOMORROW APPROACHING 25-30KT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...MK
NEAR TERM...MK
SHORT TERM...MK
LONG TERM....CP
AVIATION...NIELD
Hazardous weather outlook, Sep 21, 3:02 PM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
302 PM EDT FRI SEP 21 2012

INZ040>042-048-049-056-057-064-065-071-072-221000-
MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW-
DECATUR-JACKSON-JENNINGS-
302 PM EDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS
AFTERNOON AND EVENING. HOWEVER...SEVERE STORMS ARE NOT EXPECTED.

HAZARDS: ISOLATED LIGHTNING AND BRIEF HEAVY DOWNPOURS.

TIMING: AFTER 5 PM TO AROUND MIDNIGHT.

DISCUSSION: RAIN SHOWERS WITH ISOLATED THUNDER ARE EXPECTED LATE
THIS AFTERNOON AND THIS EVENING AS A COLD FRONT PUSHES ACROSS THE
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: PATCHY FROST WILL BE POSSIBLE SUNDAY NIGHT AFTER
MIDNIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY NIGHT THROUGH
THROUGH FRIDAY ACROSS ALL OR PARTS OF CENTRAL INDIANA.

DISCUSSION: COLD HIGH PRESSURE WILL SETTLE OVER THE AREA ON
MONDAY MORNING LEADING TO CLEAR SKIES AND LIGHT WINDS. PATCHY
FROST WILL BE POSSIBLE. A COLD FRONT WILL BE IN THE AREA
MID TO LATE WEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS
ALL OR PARTS OF CENTRAL INDIANA STARTING MONDAY NIGHT. SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME. HOWEVER...LIGHTNING IS A THREAT FROM
ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>039-043>047-051>055-060>063-067>070-221000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-KNOX-
DAVIESS-MARTIN-LAWRENCE-
302 PM EDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS
AFTERNOON AND EVENING. ISOLATED SEVERE WEATHER IS POSSIBLE.

HAZARDS: HAIL...DAMAGING WINDS...BRIEF HEAVY DOWNPOURS AND
OCCASIONAL LIGHTNING ARE POSSIBLE...ALSO ISOLATED TORNADOES CAN
NOT BE RULED OUT.

TIMING: AFTER 4 PM TO AROUND MIDNIGHT.

DISCUSSION: RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND THIS EVENING AS A LOW PRESSURE CENTER
APPROACHES FROM THE WEST AND A COLD FRONT PUSHES ACROSS THE AREA.
WHILE INSTABILITY LOOKS TO BE FAIRLY WEAK...THE SHEAR ASSOCIATED
WITH THE APPROACHING SYSTEM MAY BE ENOUGH TO PRODUCE ISOLATED
CASES OF SEVERE WEATHER AHEAD OF THE COLD FRONT THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: PATCHY FROST WILL BE POSSIBLE SUNDAY NIGHT AFTER
MIDNIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY NIGHT THROUGH
THROUGH FRIDAY ACROSS ALL OR PARTS OF CENTRAL INDIANA.

DISCUSSION: COLD HIGH PRESSURE WILL SETTLE OVER THE AREA ON
MONDAY MORNING LEADING TO CLEAR SKIES AND LIGHT WINDS. PATCHY
FROST WILL BE POSSIBLE. A COLD FRONT WILL BE IN THE AREA
MID TO LATE WEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS
ALL OR PARTS OF CENTRAL INDIANA STARTING MONDAY NIGHT. SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME. HOWEVER...LIGHTNING IS A THREAT FROM
ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Sep 21, 8:23 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
823 PM EDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
09/21/2012  E1.00 INCH       MARION             IN   BROADCAST MEDIA

            REPORTED AT THE RTV6 STUDIO.

&&

EVENT NUMBER IND1200795

HOMANN
Local storm report, Sep 21, 8:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 PM EDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND GST     6 N ANDERSON            40.18N  85.69W
09/21/2012  M56 MPH          MADISON            IN   AMATEUR RADIO

            MEASURED 56 MPH GUST AT MADISON COUNTY EOC LOCATED AT
            CR 600 N AND SR 9.

&&

EVENT NUMBER IND1200796

HOMANN
Local storm report, Sep 21, 8:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 PM EDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             GREENFIELD              39.79N  85.77W
09/21/2012  E1.00 INCH       HANCOCK            IN   PUBLIC

            QUARTER SIZED HAIL ON THE EAST SIDE OF GREENFIELD.
            REPORTED FROM WTHR FACEBOOK PAGE.

&&

EVENT NUMBER IND1200797

HOMANN
Local storm report, Sep 21, 8:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             6 N RUSHVILLE           39.70N  85.45W
09/21/2012  E1.75 INCH       RUSH               IN   LAW ENFORCEMENT

&&

EVENT NUMBER IND1200798

HOMANN
Local storm report, Sep 21, 8:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT FRI SEP 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             6 N RUSHVILLE           39.70N  85.45W
09/21/2012  E1.75 INCH       RUSH               IN   LAW ENFORCEMENT

            ROADWAYS COVERED WITH HAIL.

&&

CORRECTED REMARKS

EVENT NUMBER IND1200798

HOMANN
Special weather statement, Sep 21, 8:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
849 PM EDT FRI SEP 21 2012

INZ054-055-220115-
JOHNSON-MORGAN-
849 PM EDT FRI SEP 21 2012

...STRONG THUNDERSTORM ADVISORY FOR JOHNSON AND NORTHEASTERN MORGAN
COUNTIES UNTIL 915 PM EDT...

AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOORESVILLE...OR 21 MILES SOUTHWEST OF
INDIANAPOLIS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENWOOD...
  FRANKLIN...
  WAVERLY...
  BARGERSVILLE...
  TRAFALGAR...
  NEW WHITELAND...
  WHITELAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3948 8650 3963 8646 3964 8619 3963 8598
      3938 8596
TIME...MOT...LOC 0049Z 281DEG 35KT 3955 8636

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 9:58 PM EDTSpecial Weather StatementINDMonroe32 min
Sep 22, 2:07 PM EDTFrost AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more43 hr

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.